# SDR R61A201807110773

- Difficulty date: June 27, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N421YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000386
- Aircraft time: 11,713 hours, 7,960 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 17030709001
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY MAINTENANCE VISIT, MAINTENANCE FOUND LT RIB 52 ATTACH ANGLE CRACKED JUST INBOARD OF AILERON TORQUE TUBE SUPPORT FITTING.  REMOVED, FABRICATED, LOCATED, DRILLED, AND INSTALLED NEW ANGLE AT FRAME 52 LT RIB IAW ARM 51-40-02, 51-40-03, AND 51-43-03.
